2019 USA Gymnastics Championships ACRO TRAINING SCHEDULE

Level 8 Open Training by Club Monday July 1, 2019

The Strectching Carpet bonded foam will be open for warm-up for 30 minutes prior to each assigned session Both Warm-Up and Competition floors will be available for open training with no music.

	Stretching	Open Training		
Clubs	Start	Start	End	
Acro Explosion, Aerials Ath OHIO, AGA, AGSA, Aspire, ATA, BGC, Cal Elite Kids, CATT	3:30 PM	4:00 PM	5:00 PM	
EAGC, Empire, First State, Flip Force, Indigo, LATA, MAATT, NOLA, OSA, Paramount	4:30 PM	5:00 PM	6:00 PM	
Paramount Acro, Realis, Singularity, SMA, SSYMCA, Superior Acro, Technique, Tumble U, VWAG, WCTC, WSGC, Xtreme Acro	5:30 PM	6:00 PM	7:00 PM	

Level 9 and Level 10 Open Training by Club Tuesday July 2, 2019

The Strectching Carpet bonded foam will be open for warm-up for 30 minutes prior to each assigned session Both Warm-Up and Competition floors will be available for open training with no music.

Cluba	Stretching	Open Training		
Clubs	Start	Start	End	
Acro Explosion, AGA, AGSA, ATA, BGC, CCOAST	8:30 AM	9:00 AM	10:00 AM	
Cal Elite Kids, CATT, Empire, IAT, NOLA	9:30 AM	10:00 AM	11:00 AM	
OSA, Paramount, Paramount Acro, SMA, Technique, Xtreme Acro	10:30 AM	11:00 AM	12:00 PM	

2019 USA Gymnastics Championships ACRO TRAINING SCHEDULE

Elite Assigned Training Tuesday July 2, 2019

The Warm-up Floor will be open for warm-up for 45 minutes prior to moving to the Competition Floor for training with music.

Clubs	Warm-up Start	Competition Start	Floor Access End
13-19 and Sr. Elite 1st Class, AGSA, Asoire EAGC	12:45 PM	1:30 PM	2:15 PM
13-19 and Sr. Elite Realis, SMA, Technique, WCTC, Xtreme Acro	1:30 PM	2:15 PM	3:00 PM
11-16 and 12-18 EAGC, Empire, First State, Flip Force, MAAT	2:15 PM	3:00 PM	3:45 PM
11-16 and 12-18 Paramount, Realis, Rodina Elite, SMA, WCTC, WOGA, Xtreme Acro	3:00 PM	3:45 PM	4:30 PM
11-16 and 12-18 1st Class, Acro Explosion, Aerials Ath OHIO, AGA, Aspire, ATA	3:45 PM	4:30 PM	5:15 PM
11-16 and 12-18 AGSA, BGC, Cal Elite Kids, CCG	4:30 PM	5:15 PM	6:00 PM

Elite Assigned Training Wednesday July 3, 2019

The Warm-up Floor will be open for warm-up for 45 minutes prior to moving to the Competition Floor for training with music.

	Warm-up	Competition Floor Access		
Clubs	Start .	Start	End	
11-16 and 12-18				
EAGC, Empire, First State,	8:45 AM	9:30 AM	10:15 AM	
Flip Force, MAAT				
11-16 and 12-18				
Paramount, Realis, Rodina Elite,	9:30 AM	10:15 AM	11:00 AM	
SMA, WCTC, WOGA, Xtreme Acro				
11-16 and 12-18				
1st Class, Acro Explosion,	10:15 AM	11:00 AM	11:45 AM	
Aerials Ath OHIO, AGA, Aspire, ATA				
11-16 and 12-18 AGSA, BGC, Cal Elite Kids, CCG	11:00 AM	11:45 AM	12:30 PM	
13-19 and Sr. Elite 1st Class, AGSA, Asoire EAGC	11:45 AM	12:30 PM	1:15 PM	
13-19 and Sr. Elite Realis, SMA, Technique, WCTC, Xtreme Acro	12:30 PM	1:15 PM	2:00 PM	